# SDR DL764050192

- Difficulty date: March 26, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 14,112 hours, 5,336 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin/Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT AFTER ADDING POWER FROM IDLE A BURNING SMELL LIKE BURNING POPCORN / RUBBER WAS NOTICED IN THE COCKPIT.  AFTER LANDING GOING FROM IDLE TO REVERSE THE SMELL RETURNED AND WAS ALSO NOTICED IN FIRST CLASS BUT NOT IN THE MAIN CABIN.  INSPECTED ENG INLETS FOR OIL.  NO OIL FOUND.  OIL CONSUMPTION WITHIN LIMITS.  RAN APU PNEUMATICS AND PACKS.  NO SMELLS NOTED.  IFE SYSTEM ON AND NO SMELLS OR STATUS MSG.  OPERATED GALLEY EQUIPMENT, NO SMELLS NOTED.
